Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Itchy bumps and rashes on legs, buttocks, back and neck, swollen lips, burning palms and foot, taking allegra 120mg. Advice?

I am getting itchy bumps and blister kind of rashes on my legs, buttocks , back and neck and get swelling of lips and swelling and burning like feeling in palms and foot sole. these rashes comes and goes away in hours and appear in different parts of the body. when ever i take allegra 120mg tablets it goes away and i feel better. please advice what should i do which medicine to take.
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  585
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. It is called utricaria. due to allergy to some substance like new brand soap fafe powder new clothes cockingoil or something of that sort.
i advise you to consult a physician for treatment. after finding the allergen one should avoid it . Besides i advise you some diet restrictions as avoid taking brinjal
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor